# SDR IPXA2015092593937

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 65,799 hours, 9,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 4, SLAT LOWER EXTERIOR SKIN PUNCTURED OTBD OF MID TRACK.  REPAIRED NR 4 SLAT EXTERIOR SKIN IAW EA 011-5754-01-A5988, REV I/R AND EO MD11-5750-58844-A.
